Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567072
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John F. Price
Title: Lie groups and compact groups
Additional book information: London Mathematical Society Lecture Note Series, no. 25, Cambridge Univ. Press, Cambridge, London, New York, Melbourne, 1977, ix + 177 pp., $8.95.

References [Enhancements On Off] (What's this?)

É. Cartan, Sur la structure des groupes de transformations finis et continus (Thèse, 1894, Paris, Nony; 2nd ed., Vuibert, 1933).
É. Cartan, Les groupes réels simples, finis et continus, Ann. Sci. École Norm Sup. 31 (1914), 263-355.
É. Cartan, Groupes simples clos et ouverts et géométrie riemannienne, J. Math. Pures Appl. 8 (1929).
  • Wilhelm Killing, Die Zusammensetzung der stetigen endlichen Transformations-gruppen, Math. Ann. 34 (1889), no. 1, 57–122 (German). MR 1510568, DOI 10.1007/BF01446792
  • 5.
    H. Weyl, Theorie der Darstellung kontinuierlicher halbeinfacher Gruppendurch lineare Transformationen. III, Math. Z. 24 (1925), 376-395.

    Review Information:

    Reviewer: Lawrence Corwin
    Journal: Bull. Amer. Math. Soc. 84 (1978), 663-665